کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
5430531 1397408 2006 6 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
On the evaluation of generalized exponential integral functions
موضوعات مرتبط
مهندسی و علوم پایه شیمی طیف سنجی
پیش نمایش صفحه اول مقاله
On the evaluation of generalized exponential integral functions
چکیده انگلیسی

This paper deals with generalized exponential integral (GEI) functions arising in the study of anisotropic scattering in a multidimensional media. These functions are represented as finite linear combinations of basic GEIs introduced in this work. The recurrence relations are derived for the linear combination coefficients and basic GEIs. Numerical results are also given. The extensive test calculations show that the work proposed in this algorithm is the most efficient practical computations of GEI functions.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Quantitative Spectroscopy and Radiative Transfer - Volume 102, Issue 2, November 2006, Pages 251-256
نویسندگان
, ,